# SDR 29GA2023020800001

- Difficulty date: January 25, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1405
- Aircraft time: 3,985 hours, 3,626 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL/FLL AIRCRAFT BEING TOWED TO THE GATE TOW BAR BROKE AND AIRCRAFT COLLIDED WITH
TUG SEVERE DAMAGE TO RIGHT SIDE BEHIND THE RADOME ABOVE NOSE GEAR DOORS.  REPAIRED DAMAGE FUSELAGE SECTION RIGHT LOWER LOBE SKIN IN ACCORDANCE WITH EO ATR42-5300-2023-001.
